| Catalog Number |
7601-N90003-K |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of a yukon navigated screw inserter fractured off intra-operatively and it is unknown if the fractured tip remains in the patient.It was further reported that the fractured tip did not appear on any x-rays.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description
No new information.